# SDR REXA2024103101297

- Difficulty date: November 15, 2023
- Submitted: October 31, 2024
- Operation: Air carrier
- Aircraft: N607LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15178
- Aircraft time: 34,193 hours, 24,553 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: SH670337934
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO CENTER DOOR SURROUND STRUCTURE FWD H BRACKET AT F.S. 629 IS CORRODED.    REMOVED AND REPLACED FORWARD CARGO CENTER DOOR SURROUND STRUCTURE FWD H BRACKET AT F.S. 629 IAW SRM 51-42-22-001-001-A01 AND 51-42-21-001-001-A01.
